Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Discolourization and itching in groin area - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3344 Questions
Doctor :   Hi
User :   Hello doctor
User :   i'm 21 years old now
Doctor :   ok,
User :   my problem is that im having skin discoloration in the groin area
Doctor :   Since when do you the problem?
User :   about 6 years ago, i got some infection in that area
User :   and it spread all around
User :   i didnt go for any treatment because i was(and still is) too shy to approach a doctor
Doctor :   ok,
User :   and as time passed the itchiness went away...but the colour is still very dark
User :   around that area
User :   it used to be fair like the rest of my body
Doctor :   ok, do you have itching now?
User :   at time it does occur
User :   and i sometimes use a cream called Quadriderm
User :   and it goes away
Doctor :   Do not apply quadriderm , as its a steroid and its irregular usage of it can worsen the condition
User :   oh..okay
Doctor :   do not apply it again if stopped , or stop it gradually if still applying
User :   i dont use it often...just probably once a month...
Doctor :   and apply MICANAZOLE oint twice a day after through washing for atleast a month it will help regain the normal appearance of the skin
User :   can i buy it from a drugstore without a doctors prescription?
Doctor :   thats wrong , steroid should be used over planned dosage schedule
Doctor :   and yes , you can buy it in the drug store without prescription
User :   so, i just need to tell them MICANAZOLE ointment, right?
User :   nothing more, like..strength or anything, right?
Doctor :   yes,
Doctor :   You can ask for ZOLE F ( brand name )
User :   okay doctor
User :   what if itchiness occurs during this month of applying the oitment?
Doctor :   no , Micanazole will take care of it
User :   :)
User :   ok..
User :   also, i'm really underweight
User :   i'm around 5 feet 7 inches in height
Doctor :   ok,
User :   but i weight only around 47kgs
Doctor :   ok, do you work out ?
User :   no..
User :   i dont even play a lot these days
User :   the problem is that i cant eat much
Doctor :   i would advice you to work out and consume high protein diet
Doctor :   no need of eating more , eating right is what needed
User :   whenever i try to eat more than a little, i feel like vomiting
User :   i cant even eat half of what my friends eat
User :   is it possible for the stomach or intestines to shrink because of eating less?
Doctor :   no ,
User :   ok :) my aunt used to tell me thats why i cant eat anything
User :   why do i feel like vomiting when i try to eat something? especially in the afternoon?
Doctor :   its could be psychological
Doctor :   try to eat meals in small bouts , do not over load
Doctor :   and include proteins like soyabeans, edd , fish ,pulse in the diet
User :   ok
Doctor :   and do work out to incorporate the protein taken
User :   so working out will help gain weight?
Doctor :   yes,
User :   wont it use of the fat in the body?
User :   and reduce weight?
Doctor :   it helps to gain a good healthy weight
User :   okay
Doctor :   yes, it does use th fat but incorporates the protien into the muscles
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor